# SDR AALA20090624TUL17

- Difficulty date: June 14, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,494 hours, 29,208 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663505
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN TRACK CORRODED STATIONS 1211-1236.  INSTALLED NEW RIGHT AFT TIE DOWN TRACK PER SRM 51-01-00 AND SRM 51-30-01.
